MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER

FLOWONIX MEDICAL, INC PROMETRA PATIENT THERAPY CONTROLLER; INFUSION PUMP PROGRAMMER
Model Number 12860
Medical Device Problem Codes Crack (1135); Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the device was subjected to visual external and internal inspection, as well as functional testing.The evaluation confirmed that the lcd assembly was damaged from being dropped.However, the reported issue of 'device does not power on' could not be confirmed.The unit powered on without issue.Internal complaint number: complaint: (b)(4).
 
Event or Problem Description
It was reported that the patient therapy controller (ptc) was dropped, which caused the screen to crack.The device subsequently could not be powered on.There were no patient effects reported, and the device was returned for evaluation.

Brand Name
PROMETRA PATIENT THERAPY CONTROLLER
Common Device Name
INFUSION PUMP PROGRAMMER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key6142611
Report Number3006803715-2016-00192
Device Sequence Number19144659
Product Code LKK
UDI-Device Identifier00810335020174
UDI-Public010081033502017411160219
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12860
Device Catalogue Number12860
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2016
Initial Report FDA Received Date12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1